# SDR FDEA201106202343

- Difficulty date: June 20, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,430 hours, 31,587 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657279515
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TIP LOWER SKIN IS CRACKED AROUND RIVET.   FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 55-20-3  FIG 2.
